I am 33 now and this past year has gotten so much worse with constant breakouts which has lead to scaring. I have tried everything possible to clear my skin and nothing ever has worked. Finally, almost two months ago, after much consideration, I started Accutane. I have the dry skin around my mouth and dry cracked lips but my acne has gotten much worse lately. My cystic acne is so inflamed right now that it's hard to even leave the house. Has anyone else experienced their acne getting significantly worse in the second month? I just want my acne to get better, I'm absolutely exhausted from dealing with this for so long. Any comments will help!
No responses have yet been posted. Add your response to this question.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband used accutane for severe acne when a teenager; at age 44 diagnosed with stage 4 melanoma?
Posted 17 Apr 2010 • 1 answer
Posted 18 Sep 2012 • 2 answers
Posted 28 Jan 2013 • 1 answer
Can I wear make up on accutane? if so, will I still have the results I'm looking for? -clearer skin?
Posted 30 Oct 2014 • 1 answer
Posted 19 Aug 2015 • 1 answer